# SDR CA021016034

- Difficulty date: October 1, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 19,519 hours
- Engine: Pwa PT6A65B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sleeve
- Part number: 311360601
- Condition: Fractured
- Location: Compressor
- Component: Compressor, Pwc, 3102028
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT REPORTED OIL PRESSURE FLUCTUATING.REDUCED POWER, OIL PRESSURE CONTINUED TO DECREASED. SHUT DOWN AND SECURED ENGINE. LANDED WITHOUT INCIDENT.  OPENED AGB WITH STANDARD AERO REPRESENTATIVE.
